RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 12, Issue 8  

Proceedings of the International Workshop on Computer Algebra and Informatics
on the occasion of the 30th anniversary of Laboratory for Computational Methods of Moscow State University
(Moscow, November 9–11, 2005)
Part 1


Almost completely decomposable groups and rings
E. A. Blagoveshchenskaya
3
Elementary equivalence of Chevalley groups over fields
E. I. Bunina
29
Finite Gröbner basis algebra with unsolvable problem of zero divisors
I. A. Ivanov-Pogodaev
79
Regularity conditions for semigroups of isotone transformations of countable chains
V. I. Kim, I. B. Kozhukhov
97
On rigid quivers
V. V. Kirichenko, V. N. Zhuravlev, I. N. Tsiganovskaya
105
Automorphisms of Sylow $p$-subgroups of Chevalley groups over $p$-primary residue rings of integers
S. G. Kolesnikov
121
Designing digital signal processing extension for multipurpose microprocessor
A. A. Lesnykh, I. A. Shirokov
159
Pseudo-involutions
S. V. Limarenko
181
Steinberg conformal superalgebras
A. V. Mikhalev, I. A. Pinchuk
189
Prime radicals of $AO$-groups
A. V. Mikhalev, E. E. Shirshova
197
Necessary and sufficient conditions for a variety of Leibniz algebras to have polynomial growth
S. P. Mishchenko, O. I. Cherevatenko
207
A class of groups in which all unconditionally closed sets are algebraic
O. V. Sipacheva
217
The description of zero divisors in monoid of semigroup varieties under wreath product
A. V. Tishchenko
223
Modules with many direct summands
A. A. Tuganbaev
233
The Jacobson radical and Laurent series rings
D. A. Tuganbaev
243
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020